W.Y.C. Chen, R.X.J. Hao and H.R.L. Yang,
Context-free grammars and stable multivariate polynomials over Stirling permutations,
In: V. Pillwein and C. Schneider (eds.), Algorithmic Combinatorics: Enumerative Combinatorics, Special Functions and Computer Algebra, Springer, to appear.

Cited by


  1. J.F. Barbero G., J. Salas and E.J.S. Villaseñor, Generalized Stirling permutations and forests: higher-order Eulerian and Ward numbers, Electron. J. Combin. 22(3) (2015) Paper No. 3.37, 20 pp.

  2. P. Brändén, Unimodality, log-concavity, real-rootedness and beyond, In: Handbook of Enumerative Combinatorics, pp. 437-483, Discrete Math. Appl. (Boca Raton), CRC Press, Boca Raton, FL, 2015.

  3. P. Brändén, M. Leander and M. Visontai, Multivariate Eulerian polynomials and exclusion processes, Combin. Probab. Comput. 25(4) (2016) 486-499.

  4. S.-M. Ma, Some combinatorial sequences associated with context-free grammars, arXiv:1208.3104.

  5. S.-M. Ma, Bessel polynomials, double factorials and context-free grammars, arXiv:1208.5409.

  6. S.-M. Ma, Some combinatorial arrays generated by context-free grammars, European J. Combin. 34(7) (2013) 1081-1091.

  7. S.-M. Ma, Enumeration of permutations by number of alternating runs, Discrete Math. 313(18) (2013) 1816-1822.

  8. S.-M. Ma, On $\gamma$-vectors and the derivatives of the tangent and secant functions, Bull. Aust. Math. Soc. 90(2) (2014) 177-185.

  9. S.-M. Ma, J. Ma and Y.-N. Yeh, On certain combinatorial expansions of descent polynomials and the change of grammars, arXiv:1802.02861.

  10. S.-M. Ma, J. Ma and Y.-N. Yeh, $\gamma$-Positivity and partial $\gamma$-positivity of descent-type polynomials, J. Combin. Theory Ser. A 167 (2019) 257-293.

  11. S.-M. Ma, T. Mansour and M. Schork, Normal ordering problem and the extensions of the Stirling grammar, Russ. J. Math. Phys. 21(2) (2014), 242-255.

  12. S.-M. Ma and Y.-N. Yeh, Simsun permutations, simsun successions and simsun patterns, arXiv:1602.08999.

  13. S.-M. Ma and Y.-N. Yeh, Eulerian polynomials, Stirling permutations of the second kind and perfect matchings, Electron. J. Combin. 24(4) (2017) Paper No. 4.27, 18 pp.

  14. P.B. Zhang and X. Zhang, Multivariate stable Eulerian polynomials on segmented permutations, European J. Combin. 78 (2019) 155-162.